Alert archive / New York / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 12, NWS Albany, NY

May 4, 2018Columbia County, Rensselaer County, New York; Bennington County, Vermont; Berkshire County, Massachusetts

NWS Albany, NY issued this severe thunderstorm warning at May 4, 2018, 8:56 PM EDT for Columbia County, Rensselaer County, New York; Bennington County, Vermont; Berkshire County, Massachusetts. It was in force for 44 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2018, 8:56 PM EDT (00:56 UTC)
Expired
May 4, 2018, 9:40 PM EDT
In force
44 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Berkshire County, MA, Columbia County, NY, Rensselaer County, NY, Bennington County, VT

The radar

The Albany radar (KENX), 72 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 9:04 PM EDTTSTM WND DMGValatie, NYTREE DOWN ACROSS ROAD.
May 4, 9:22 PM EDTTSTM WND DMG3 Nne Richmond, MASEVERAL TREES DOWN ON RTE 20 AT HANCOCK SHAKER VILLAGE
May 4, 9:23 PM EDTTSTM WND DMG1 Sw Pittsfield, MATREE DOWN ON WEST HOUSATONIC ST
May 4, 9:23 PM EDTTSTM WND DMG3 Wsw Pittsfield, MATREE DOWN ON MELBOURNE RD
May 4, 9:24 PM EDTTSTM WND DMG1 Nnw Pittsfield, MATREE DOWN ON MCARTHUR ST.
May 4, 9:27 PM EDTTSTM WND GST 581 Se Stearnsville, MA
May 4, 9:32 PM EDTTSTM WND GST 581 Se Stearnsville, MA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 6:20 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2018-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2018-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 441 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
360 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1408 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
441 m²/s²
0-3 km storm-relative helicity
455 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted.

614 
WUUS51 KALY 050056
SVRALY
MAC003-NYC021-083-VTC003-050200-
/O.NEW.KALY.SV.W.0012.180505T0056Z-180505T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
856 PM EDT FRI MAY 4 2018

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Northern Berkshire County in western Massachusetts...
  Northeastern Columbia County in east central New York...
  Southern Rensselaer County in east central New York...
  Southwestern Bennington County in southern Vermont...

* Until 1000 PM EDT.

* At 855 PM EDT, severe thunderstorms were located along a line
  extending from near Bennington to Berlin to near
  Castleton-On-Hudson, moving east at 70 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  North Adams, Adams, Williamstown and Pownal around 905 PM EDT.
  Stephentown, New Lebanon, Stamford and Florida around 910 PM EDT.
  Monroe, Readsboro and Hancock around 915 PM EDT.
  Pittsfield, Cheshire and New Ashford around 920 PM EDT.
  Savoy around 925 PM EDT.
  Hawley around 935 PM EDT.

Other locations impacted by these severe thunderstorms include Van
Hoesen Station, North Hancock, Cheshire Harbor, Millers Corners,
Rayville, Riders Mills, South Schodack, The Center At Lenox, Dalton
and Adams Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4274 7302 4270 7302 4270 7295 4267 7300
      4266 7296 4264 7295 4239 7301 4239 7307
      4234 7307 4237 7379 4244 7377 4247 7378
      4265 7348 4280 7333 4278 7293 4274 7293
TIME...MOT...LOC 0055Z 261DEG 59KT 4290 7315 4267 7338 4248 7371 

HAIL...<.75IN
WIND...60MPH
 
$$

MSE
2 follow-up statements
574 
WWUS51 KALY 050129
SVSALY

Severe Weather Statement
National Weather Service Albany NY
929 PM EDT FRI MAY 4 2018

NYC083-050138-
/O.CAN.KALY.SV.W.0012.000000T0000Z-180505T0200Z/
Rensselaer NY-
929 PM EDT FRI MAY 4 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RENSSELAER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
western Massachusetts...and east central New York.

LAT...LON 4274 7302 4270 7302 4270 7295 4267 7300
      4266 7296 4264 7295 4239 7301 4239 7307
      4234 7307 4237 7379 4247 7377 4251 7335
      4274 7327 4280 7329 4278 7293 4274 7293
TIME...MOT...LOC 0128Z 261DEG 59KT 4298 7244 4275 7267 4256 7301 

$$

MAC003-NYC021-VTC003-050200-
/O.CON.KALY.SV.W.0012.000000T0000Z-180505T0200Z/
Berkshire MA-Columbia NY-Bennington VT-
929 PM EDT FRI MAY 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHERN BERKSHIRE...NORTHEASTERN COLUMBIA AND SOUTHWESTERN
BENNINGTON COUNTIES...

At 928 PM EDT, severe thunderstorms were located along a line
extending from Westmoreland to near Guilford Center to Savoy, moving 
east at 60 mph. These storms have a history of producing wind damage 
across the area. 

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
northern Berkshire...northeastern Columbia and southwestern
Bennington Counties, including the following locations... Hairpin
Turn, Barkerville, Greylock, Soldiers Memorial Field, North Hancock,
Cheshire Harbor, Arnoldville, Rayville, Riders Mills and
Braytonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4274 7302 4270 7302 4270 7295 4267 7300
      4266 7296 4264 7295 4239 7301 4239 7307
      4234 7307 4237 7379 4247 7377 4251 7335
      4274 7327 4280 7329 4278 7293 4274 7293
TIME...MOT...LOC 0128Z 261DEG 59KT 4298 7244 4275 7267 4256 7301 

HAIL...<.75IN
WIND...60MPH
 
$$

MSE
842 
WWUS51 KALY 050140
SVSALY

Severe Weather Statement
National Weather Service Albany NY
940 PM EDT FRI MAY 4 2018

MAC003-NYC021-VTC003-050150-
/O.CAN.KALY.SV.W.0012.000000T0000Z-180505T0200Z/
Berkshire MA-Columbia NY-Bennington VT-
940 PM EDT FRI MAY 4 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BERKSHIRE...
NORTHEASTERN COLUMBIA AND SOUTHWESTERN BENNINGTON COUNTIES IS
CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
western Massachusetts...and east central New York.

LAT...LON 4274 7302 4270 7302 4270 7295 4267 7300
      4266 7296 4264 7295 4239 7301 4239 7307
      4234 7307 4237 7379 4247 7377 4251 7335
      4274 7327 4280 7329 4278 7293 4274 7293
TIME...MOT...LOC 0139Z 261DEG 59KT 4301 7218 4278 7241 4259 7275 

$$

MSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 7:53 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 4, 7:53 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Albany NY
753 PM EDT Fri May 4 2018

.SYNOPSIS...
A cold front will sweep across the region this evening preceded
and accompanied by showers and thunderstorms. Some storms are
expected to be strong to severe. Behind the cold front tonight
westerly winds will be strong and gusty. With the passage of the
front a more seasonable airmass will be ushered in for the
weekend. Expecting dry weather Saturday, however Sunday some
rain showers are expected.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Severe Thunderstorm Watch #77 is now in effect until 2 am for
the Albany, Columbia, Dutchess, Greene, Rensselaer, Schenectady,
Schoharie and Ulster counties in NY and western New England.

Tornado Watch #76 remains in effect until 10 pm for Herkimer,
Hamilton, Warren, Fulton, Saratoga and Washington counties.

We are in a high-shear low-CAPE environment with a squall line
occurring ahead of an approaching cold front. The line extents
from northern NY across the central portion of the state into
central PA with numerous warnings in effect. CAMS indicate this
squall line moves across the local area through the mid evening
hours passing over the Capital District 00-01Z with the
convection weakening by around 02-03Z.

Wind Advisory remains in effect for for all but eastern Ulster,
Dutchess and Litchfield counties 8 pm this evening to 8 am
Saturday. Very strong pressure couple with this low pressure
system. Strong and gusty westerly flow expected across the area
tonight as the surface low passes to our north across eastern
Canada. Sustained winds 20 to 35 mph are expected with gusts 40
to 50 mph.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
A more seasonable airmass will be ushered in with the wake of
the cold front for Saturday.Ecpecting highs mainly in 60s with
lower to mid 70s up the Hudson River Valley. Winds will remain
brisk mainly north of I-90 and especially in the morning. Winds
will decrease as the pressure gradient weakens especially late in
the day into the evening.

A weak low moving up the east coast and another cold front
approaching from the west will bring widespread chances for
showers to the area for Sunday mainly during the afternoon and
evening. It will be a bit cooler due to the cloud cover and
showers with highs in the upper 50s to upper 60s.

With the passage of this cold front a cooler airmass will be
ushered in with highs mainly in the 50s with some lower 60s in
the mid Hudson Valley. Higher pressure will be building in at
the surface however aloft a short wave will swing through have
just slight chance pops for showers during the day.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Things start out sunny, warm and dry, then deteriorate at the end of
the work week.  High pressure dominates through mid-week, starting
out from the Great Lakes to southern New England, and translating to
an eastern seaboard ridge orientation, before breaking down in
response to low-pressure tracking east from the nation's mid-
section.  By Friday morning, the low will be centered over northern
Maine, with a trailing cold front sliding southeast across New York
State.  A shallow and weakening cold front may bring a few extra
clouds to the region on Wednesday, but that's about it.

High temperatures on Tuesday will range from the mid and upper 50s
in the high peaks...to around 70 degrees down the Hudson Valley,
moderating to from the upper 60s to near 70 degrees for Wednesday
and Thursday.  Behind the front, readings cool to highs in the mid
and upper 50s in the Adirondacks, Catskills and Greens, with
highs repeating in the lower 70s in the Mid-Hudson Valley where
the front comes through late in the day. Lows Monday night will
be a bit chilly...from around 30 degrees in the northern
Adirondacks...to around 40 degrees down the Hudson Valley.
Thereafter, nightly moderation ensues, and lows Thursday night
will be mostly in the upper 40s and lower 50s.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Squall line moving across the region will impact the TAF sites
early in the period with gusty winds and brief heavy rainfall.
Expect MVFR with brief IFR possible with the convection. The
convection is occurring ahead of cold front which will sweep
through this evening. Strong and gusty westerly winds are
occurring in the wake of this cold front as the surface low
passes to our north across eastern Canada with a strong
fall/rise couplet associated with it. The winds will remain
strong through the night with the winds decreasing some by
sunrise Saturday. A Wind Advisory is in effect for through
12Z/Saturday for wind gusts up to 45 knots are possible. Winds
will remains brisk and gusty Saturday and will really decreasing
late in the day. Cover cloud will decrease tonight with mostly
clear skies developing and continuing through the day Saturday.

Outlook...

Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Moderate Operational Impact. Chance of SHRA.
Sunday Night: Moderate Operational Impact. Chance of SHRA.
Monday: Low Operational Impact. Slight Chance of SHRA.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A cold front will sweep across the region tonight preceded and
accompanied by showers and thunderstorms. Behind the cold front
tonight westerly winds will become strong and gusty. Winds will
remain brisk much of day Saturday mainly north of I-90. With
the passage of the front a more seasonable airmass will be
ushered in for the weekend. Expecting dry weather Saturday,
however Sunday some rain showers are expected.

Minimum relative humidities values are expected to be in the
30s Saturday afternoon and in t he 50s Sunday afternoon.

&&

.HYDROLOGY...
Locally heavy rainfall possible with any thunderstorms into this
evening. No widespread hydro issues are not anticipated as the
storms will be fast moving.

Dry weather for Saturday however chances for rain return for
Sunday as weak low moves up the east coast and a cold front
approaches from the west. Generally around a quarter of an inch
are expected. Dry weather returns for early next week.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until 2 AM EDT Saturday for CTZ001-
     013.
NY...Wind Advisory until 8 AM EDT Saturday for NYZ032-033-038>043-
     047>054-058>061-063-082>084.
     Severe Thunderstorm Watch until 2 AM EDT Saturday for NYZ040-
     047>049-051>054-058>061-063>066.
     Tornado Watch until 10 PM EDT this evening for NYZ032-033-038-
     039-041>043-050-082>084.
MA...Wind Advisory until 8 AM EDT Saturday for MAZ001-025.
     Severe Thunderstorm Watch until 2 AM EDT Saturday for MAZ001-
     025.
VT...Wind Advisory until 8 AM EDT Saturday for VTZ013>015.
     Severe Thunderstorm Watch until 2 AM EDT Saturday for
     VTZ013>015.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...ELH
AVIATION...IAA
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, May 4, 6:33 PM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
633 PM EDT Fri May 4 2018

CTZ001-013-NYZ064>066-051200-
Northern Litchfield-Southern Litchfield-Eastern Ulster-
Western Dutchess-Eastern Dutchess-
633 PM EDT Fri May 4 2018

...SEVERE THUNDERSTORM WATCH 77 IN EFFECT UNTIL 2 AM EDT SATURDAY...

This Hazardous Weather Outlook is for northwestern Connecticut and
eastern Ulster and Dutchess Counties in east central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested.

NYZ032-033-038-039-041>043-050-082>084-051200-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Northern Saratoga-Northern Warren-Northern Washington-
Southern Saratoga-Northern Fulton-Southeast Warren-
Southern Washington-
633 PM EDT Fri May 4 2018

...TORNADO WATCH 76 IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...

This Hazardous Weather Outlook is for Herkimer, Hamilton, Warren,
Saratoga, Washington, and Fulton Counties in eastern New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested.

MAZ001-025-NYZ040-047>049-051>054-058>061-063-VTZ013>015-051200-
Northern Berkshire-Southern Berkshire-Montgomery-Schoharie-
Western Schenectady-Eastern Schenectady-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-Western Greene-
Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster-
Bennington-Western Windham-Eastern Windham-
633 PM EDT Fri May 4 2018

...SEVERE THUNDERSTORM WATCH 77 IN EFFECT UNTIL 2 AM EDT SATURDAY...
...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...

This Hazardous Weather Outlook is for western Massachusetts,
southern Vermont, the Greater Capital District, central Mohawk
Valley, eastern Catskills, northern and central Taconics, eastern
Greene, and western Columbia Counties in eastern New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, May 4, 8:42 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
842 PM EDT FRI MAY 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     3 NNW GLENS FALLS AIRPO 43.38N  73.63W
05/04/2018                   WARREN             NY   911 CALL CENTER

            TREES DOWN.

&&

EVENT NUMBER ALY1800051

SND
Local storm report, May 4, 8:44 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
844 PM EDT FRI MAY 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND DMG     4 SSW ARGYLE            43.18N  73.52W
05/04/2018                   WASHINGTON         NY   911 CALL CENTER

            TREES DOWN.

&&

EVENT NUMBER ALY1800052

SND
Local storm report, May 4, 8:46 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
846 PM EDT FRI MAY 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     3 E ALTAMONT            42.70N  73.97W
05/04/2018                   ALBANY             NY   TRAINED SPOTTER

            TREES DOWN.

&&

EVENT NUMBER ALY1800053

SND
Local storm report, May 4, 8:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
847 PM EDT FRI MAY 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND DMG     1 W COLONIE             42.72N  73.86W
05/04/2018                   ALBANY             NY   911 CALL CENTER

            TREES DOWN.

&&

EVENT NUMBER ALY1800054

SND
Local storm report, May 4, 8:49 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
849 PM EDT FRI MAY 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TSTM WND GST     1 SW EAST GLENVILLE     42.85N  73.93W
05/04/2018  M58 MPH          SCHENECTADY        NY   AWOS

&&

EVENT NUMBER ALY1800055

SND
Local storm report, May 4, 8:55 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
855 PM EDT FRI MAY 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     TSTM WND DMG     5 NE DAY CENTER         43.36N  73.95W
05/04/2018                   SARATOGA           NY   911 CALL CENTER

            TREES DOWN.

&&

EVENT NUMBER ALY1800056

SND

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 8:00 PM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Rensselaer, Saratoga, Schenectady, Schoharie and 1 more60 min
May 4, 8:19 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene, Rensselaer, Schoharie56 min
May 4, 8:28 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington62 min
May 4, 8:34 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Greene, Ulster56 min
May 4, 9:14 PM EDTSevere Thunderstorm WarningALYColumbia61 min

Nearby

Severe Thunderstorm Warnings in New York, 2018Severe Thunderstorm Warnings in Vermont, 2018Severe Thunderstorm Warnings in Massachusetts, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.